# SDR SWAA2013073118724

- Difficulty date: July 11, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CORRODED BETWEEN STATION 484 & STATION 503.  REPAIRED WEB IAW SRM.
